# SDR DALA2022081105475

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 66,105 hours, 21,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 AFTER DEPARTURE TIME CREW REPORTED L2 DOOR W/NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR SILL AND CLOSED, LOCKED AND ARMED DOOR SUCCESSFULLY PER B757 AMM 52-11. (9151122)
